MathSciNet Relay Station
MathSciNet bibliographic data
MR879865 (88d:20050) 20F16 (20E22)
Leinen, Felix An amalgamation theorem for soluble groups. Canad. Math. Bull. 30 (1987), no. 1, 9–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement